# SDR USAA051389

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 51,895 hours, 51,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF LT PACK BAY AT I/B AFT CORNER CRACKED.  FABRICATED NEW ANGLE AND INSTALLED IAW SRM 51-10-02 BOEING DWG 65-45402.  DEFECT SIZE: 1 INCH CRACK.
